# SDR DALA2020020760979

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 1474529) R4 DOOR SNUBBER FAILS CHECKOUT. CORRECTIVE ACTION: REPLACED SNUBBER REF B757 AMM 52-11-10.
